# SDR DALA2017010900177

- Difficulty date: November 23, 2016
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 57,054 hours, 21,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALK AROUND,  FOUND DAMAGE ON RT WING INBOARD FLAP.   REPAIRED THE RT WING INBD FLAP LOWER SURFACE IAW  SRM 57-53-01 FIG 201, REPAIR 1, SRM 51-70-10 REPAIR 3, SRM 51-70-10 REPAIR 4,  AND SRM  51-70-10 PARAGRAPH 20.
